Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Toda and Kac-van Moerbeke systems


Authors: F. Gesztesy, H. Holden, B. Simon and Z. Zhao
Journal: Trans. Amer. Math. Soc. 339 (1993), 849-868
MSC: Primary 58F07; Secondary 35Q58
MathSciNet review: 1153014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a solution of the Toda lattice we explicitly construct a solution of the Kac-van Moerbeke system related to each other by a Miura-type transformation. As an illustration of our method we derive the $ N$-soliton solutions of the Kac-van Moerbeke lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F07, 35Q58

Retrieve articles in all journals with MSC: 58F07, 35Q58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1153014-1
PII: S 0002-9947(1993)1153014-1
Article copyright: © Copyright 1993 American Mathematical Society